Colgate Pharmaceutical Product Counterfeit Side Effect Reports
The following Colgate Pharmaceutical Product Counterfeit side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pharmaceutical Product Counterfeit, can occur, and what you can do about them.
A side effect could appear soon after you start Colgate or it might take time to develop.
|Malaise, Pharmaceutical Product Counterfeit|
This Pharmaceutical Product Counterfeit side effect was reported by a pharmacist from UNITED STATES. A 26-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Colgate (dosage: NA), which was started on NS. Concurrently used drugs: NA. When starting to take Colgate the consumer reported the following symptoms:
|Abdominal Pain Upper, Dizziness, Dysgeusia, Gastritis, Nausea, Pharmaceutical Product Counterfeit, Tongue Discolouration, Tremor|
This Pharmaceutical Product Counterfeit Colgate 0.76 Sodium Monofluorophsphat Colgate side effect was reported by a consumer or non-health professional from UNITED STATES on Jun 18, 2007. A male , weighting 275.0 lb, was diagnosed with
Colgate Pharmaceutical Product Counterfeit Causes and Reviews
In the U.S., the government's Food and Drug Administration (FDA) must approve any drug before it can be sold. This is true whether it's a prescription or an over-the-counter drug. The FDA evaluates the safety of a drug by looking at
- Side effects
- How it's manufactured
- Results of animal testing and clinical trials
The FDA also monitors a drug's safety after approval.
For you, drug safety means buying online from only legitimate pharmacies and taking your medicines correctly.
Colgate Pharmaceutical Product Counterfeit Reviews
|Mon, 04 Jun 2012|
The Philips Sonicare Essence electric can remove 80% of tobacco, coffee and tea. No manual toothbrush can do the same.
|Thu, 23 Jun 2011|
|last 5 year i was Colgate but at now my teeth broken.|
|Mon, 11 Jun 2012|
|Every time I use Colgate Total, my mouth ends very dry and I get a dry cough, it is very annoying. I found out because I never buy it but my brothers do and in several ocassions that I visited them after brushing my teeth I got those reactions, cough and very dry mouth. About 2 weeks ago I bought Colgate Total and as soon as I started using it I got the same reaction. I am not sure if it is the Triclosan........|
|Mon, 02 Jul 2012|
|Ive been using Colgate optic white and felt like it was too strong; so I alternated with Colgate total. I've used them for about 4 weeks. Last week I began with burning in my mouth and it developed into blisters and constant discomfoort. I went to the dr. And she gave me a round of oral steroid. I took my last one last night and my mouth is already flaring up. I would like to know how to treat this if it's from the toothpaste . Thank u!|